Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 77, NWS Detroit, MI

September 29, 2012

NWS Detroit, MI issued this small craft advisory at Sep 29, 2012, 3:45 PM EDT. It took effect at Sep 30, 2012, 12:00 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2012, 3:45 PM EDT (19:45 UTC)
In effect from
Sep 30, 2012, 12:00 AM EDT
Expired
Sep 30, 2012, 3:51 PM EDT
In force
16 hr
Issued by
NWS Detroit, MI

The text

As transmitted, in the capitals the NWS used until 2016.

713 
WHUS73 KDTX 291945
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
345 PM EDT SAT SEP 29 2012

...BUILDING WAVES TONIGHT...

.A DEVELOPING NORTHEAST WIND WILL BUILD SIGNIFICANT WAVE HEIGHTS TO 
AROUND 5 FEET FOR THE NEARSHORE WATERS OF LAKE HURON AND OUTER 
SAGINAW BAY BEGINNING EARLY THIS EVENING. SMALL CRAFT ADVISORIES ARE 
NOW EFFECT FOR SOUTHERN LAKE HURON THROUGH LATE TONIGHT AND FOR THE 
THUMB REGION WELL INTO SUNDAY AFTERNOON. IN ADDITION...FUNNELING OF 
NORTHEAST WINDS WILL WARRANT MONITORING INNER SAGINAW BAY WHERE 
CONDITIONS ARE CURRENTLY FORECAST TO BE BORDERLINE WITH WIND GUSTS 
TO 15 TO 20 KNOTS AND SIGNIFICANT WAVE HEIGHTS MOSTLY BELOW 5 FEET. 
ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT AND SUNDAY AS 
SHOWERS DEVELOP OVER AREA WATERS. CONDITIONS WILL THEN BE RATHER 
QUIET FOR MOST OF THE WEEK AS ONLY OCCASIONAL DISTURBANCES PASS 
THROUGH THE GREAT LAKES. HOWEVER...GUSTY NORTHWEST WINDS WILL 
DEVELOP BY NEXT WEEKEND AS MUCH COOLER AIR POTENTIALLY FILTERS INTO 
THE AREA.

LHZ421-441-300800-
/O.NEW.KDTX.SC.Y.0077.120930T0400Z-120930T2000Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
345 PM EDT SAT SEP 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 4 PM EDT SUNDAY. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 17 KNOTS FROM THE NORTHEAST WITH GUSTS 
  UP TO 23 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 5 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 7 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 AM EDT SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 10 AM EDT SUNDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ442-443-300800-
/O.NEW.KDTX.SC.Y.0077.120930T0400Z-120930T0800Z/
HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI-
345 PM EDT SAT SEP 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 4 AM EDT SUNDAY. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 15 KNOTS FROM THE NORTHEAST WITH GUSTS 
  UP TO 17 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 5 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 7 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 12 AM EDT SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 1 AM EDT SUNDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
271 
WHUS73 KDTX 300731
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
331 AM EDT SUN SEP 30 2012

...NORTHEAST WINDS TODAY SHIFTING TO THE NORTHWEST TONIGHT...

.NORTHEAST WINDS AROUND 10 KNOTS...GUSTING TO 15 TO 20 KNOTS OVER 
MUCH OF LAKE HURON THIS MORNING WILL SUPPORT SIGNIFICANT WAVE 
HEIGHTS OF 4 FEET OR SLIGHTLY GREATER OVER OUTER SAGINAW BAY AND 
ADJACENT AREAS. WINDS WILL BE BACKING AROUND TO THE NORTHWEST 
TONIGHT AS HIGH PRESSURE SETTLES OVER LOWER MICHIGAN...WITH WIND 
SPEEDS DIMINISHING INTO THE 5 TO 15 KNOT RANGE. LIGHT WINDS AND LOW 
WAVES LOOK TO CONTINUE NEXT WEEK AS HIGH PRESSURE IS SLOW TO EXIT 
THE AREA.

LHZ421-441-302000-
/O.CON.KDTX.SC.Y.0077.000000T0000Z-120930T2000Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
331 AM EDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 17 KNOTS FROM THE NORTHEAST WITH GUSTS 
  UP TO 23 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 5 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 7 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 8 AM EDT SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 8 AM EDT SUNDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ442-443-300845-
/O.CON.KDTX.SC.Y.0077.000000T0000Z-120930T0800Z/
HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI-
331 AM EDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT EARLY
THIS MORNING. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 12 KNOTS FROM THE NORTHEAST WITH GUSTS 
  UP TO 14 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 5 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 7 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 AM EDT SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 3 AM EDT SUNDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
316 
WHUS73 KDTX 301130
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
730 AM EDT SUN SEP 30 2012

...NORTHEAST WIND WILL MAINTAIN ROUGH WAVES TODAY...

.NORTHEAST WIND GUSTING TO 15 TO 20 KNOTS OVER MUCH OF LAKE HURON
DURING THE MORNING WILL SUPPORT SIGNIFICANT WAVE HEIGHTS OF 4
FEET OR SLIGHTLY GREATER OVER OUTER SAGINAW BAY AND ADJACENT
AREAS. WINDS WILL BE BACKING AROUND TO THE NORTHWEST TONIGHT AS
HIGH PRESSURE SETTLES OVER LOWER MICHIGAN...WITH WIND SPEEDS
DIMINISHING INTO THE 5 TO 15 KNOT RANGE. LIGHT WINDS AND LOW WAVES
WILL CONTINUE DURING THE FIRST HALF OF THE WEEK AS HIGH PRESSURE
LINGERS OVER THE REGION. 


LHZ442-302000-
/O.NEW.KDTX.SC.Y.0078.120930T1130Z-120930T2000Z/
HARBOR BEACH TO PORT SANILAC MI-
730 AM EDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT
  SUSTAINED WINDS UP TO 14 KNOTS FROM THE NORTHEAST WITH GUSTS UP
  TO 20 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 5
  FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 7 FEET.

* TIMING: THE MAXIMUM WINDS AND WAVES ARE EXPECTED AROUND 11 AM
  EDT SUNDAY.

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ421-441-302000-
/O.CON.KDTX.SC.Y.0077.000000T0000Z-120930T2000Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
730 AM EDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WIND AND WAVES: DURING THE SMALL CRAFT ADVISORY...EXPECT 
  SUSTAINED WINDS UP TO 17 KNOTS FROM THE NORTHEAST WITH GUSTS 
  UP TO 23 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL 
  BE 5 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 7 FEET. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 8 AM EDT SUNDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 8 AM EDT SUNDAY. 

REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BT
690 
WHUS73 KDTX 301951
MWWDTX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
351 PM EDT SUN SEP 30 2012


LHZ421-441-302100-
/O.CAN.KDTX.SC.Y.0077.000000T0000Z-120930T2000Z/
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER
SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI-
351 PM EDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
SMALL CRAFT ADVISORY AS WAVES HAVE SUBSIDED UNDER DECREASING WINDS.

$$

LHZ442-302100-
/O.CAN.KDTX.SC.Y.0078.000000T0000Z-120930T2000Z/
HARBOR BEACH TO PORT SANILAC MI-
351 PM EDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
SMALL CRAFT ADVISORY AS WAVES HAVE SUBSIDED UNDER DECREASING WINDS. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 29, 1:27 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Sep 29, 1:27 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
127 PM EDT SAT SEP 29 2012

.AVIATION...

//DISCUSSION...

VFR CONDITIONS WILL CONTINUE THROUGH THROUGH THE THE AFTERNOON AND
INTO THIS EVENING. LIGHT NORTHWESTERLY WINDS WILL BECOME NORTHEAST
OVERNIGHT AS AN UPPER LEVEL LOW PRESSURE SYSTEM PIVOTS SOUTHWEST
FROM ONTARIO TO SOUTHERN LAKE HURON BY SUNDAY MORNING. LOWER CIGS
AROUND 6KFT WILL MOVE IN AFTER 00Z...WITH A PERIOD OF MVFR CIGS
POSSIBLE AFTER 12Z AS LAKE CLOUDS EMBEDDED WITHIN THE NORTHEAST FLOW
OFF OF LAKE HURON FILTER INTO THE AREA. SCATTERED SHOWERS WILL BE
POSSIBLE SUNDAY...WITH THE BEST CHANCES ALONG EASTERN
MICHIGAN...HOWEVER CONFIDENCE TOO LOW TO INCLUDE IN TAFS.

//DTW THRESHOLD THREATS...

* MEDIUM CONFIDENCE CEILINGS WILL FALL BELOW 5000 FEET BY SUNDAY
MORNING.

&&

.PREV DISCUSSION...ISSUED 351 AM EDT SAT SEP 29 2012

SHORT TERM...TODAY AND TONIGHT

YESTERDAY'S MAXES ENDED UP IN THE MID 60S TO LOWER 70S SOUTH...AND
TODAY IS SHAPING UP TO BE A REPEAT PERFORMANCE...AS 925 MB TEMPS
PROGGED TO BE IN THE LOW TO MID TEENS. CONTINUED WEAK AND DRY
NORTHWEST LOW LEVEL FLOW TODAY...BUT A SHIFT TO THE NORTHEAST LOOKS
TO BE OCCURRING LATE IN THE DAY AND TONIGHT...AS 500 MB LOW/MID
LEVEL COLD POOL (-26 C AT 500 MB) OVER WESTERN ONTARIO DROPS
SOUTHWEST TOWARD SOUTHERN LAKE HURON. INCREASING CHANCE OF SHOWERS
LATER TONIGHT WITH THE EXTREME UPPER LEVEL PV ADVECTION. THE CHANCE
OF SHOWERS WILL BE HIGHEST NEAR THE SHORELINE OF LAKE HURON WHERE
INSTABILITY WILL BE GREATEST...AS 850 MB TEMPS FORECAST TO PLUMMET
TO 2 C. IN FACT...WITH SHOWALTER INDEX FALLING TO NEAR ZERO...AN
ISOLATED THUNDERSTORM CAN NOT BE RULED OUT AS WELL. CLOUDS AND WIND
OFF THE WARMER WATERS SHOULD HOLD MINS IN THE MID 40S MOST LOCATIONS.

LONG TERM... SUNDAY THROUGH FRIDAY

A PATTERN OF SHOWERS ASSOCIATED WITH THE UPPER LOW WILL LINGER OVER
THE AREA SUNDAY. THIS WILL BE AUGMENTED BY NORTHEAST LOW LEVEL FLOW
OVER LAKE HURON AND INTO SE MICHIGAN UNDER THE COLD POOL ALOFT WHICH
WILL LEAD TO ENOUGH INSTABILITY FOR A LAKE EFFECT COMPONENT INTO THE
THUMB. MODEL TEMPERATURE FIELDS INDICATE LAKE TO 850 MB DELTA-T IN
THE MODEST RANGE OF 12 TO 15C BUT FORECAST SOUNDINGS INDICATE SKINNY
CAPE UP TO THE 500 MB COLD POOL OF -20 TO -25C. THIS TEMPERATURE
PROFILE IS ABOUT A STANDARD DEVIATION BELOW NORMAL FOR SEPTEMBER
30TH AND IS EXPECTED TO SUPPORT CLUSTERS OF SHOWERS FARTHER INLAND
FROM THE LAKE AS SURFACE HEATING BUILDS DURING THE DAY. THE SMALLER
SCALE DETAILS IN THE MODEL SOLUTIONS ARE THE MAIN STICKING POINT
THAT PREVENTS A MORE AGGRESSIVE POP FORECAST. THE SURFACE PRESSURE
PATTERNS, FOR EXAMPLE, HAVE CHANGED CONSIDERABLY OVER THE LAST
COUPLE OF FORECAST CYCLES MAINLY WITH REGARD TO THE SURFACE LOW
POSITION AND STRENGTH. WHILE THERE HAS BEEN SOME CONVERGENCE IN
SOLUTIONS AT THE SURFACE, THE DISTRIBUTION OF VERTICAL MOTION
REMAINS STRONGLY DEPENDENT ON THE STRENGTH, TIMING, AND POSITION OF
THE UPPER LEVEL PV ANOMALY/VORTICITY MAXIMUM. THE DEPICTION OF THIS
SMALLER SCALE FEATURE WILL LIKELY BE DIFFERENT YET AGAIN OVER THE
NEXT FEW MODEL RUNS. FOR NOW, CHANCE POPS WILL BE MAINTAINED UNTIL A
BETTER ASSESSMENT OF THE SMALLER SCALE STRUCTURES OF THE SYSTEM CAN
BE OBTAINED THROUGH OBSERVATIONAL DATA.

THE JET MAX IN THE SUBTROPICAL STREAM WILL ROTATE THROUGH THE BASE
OF THE UPPER LOW DURING SUNDAY AND HELP CARRY THE SYSTEM INTO NEW
ENGLAND BY MONDAY. CONSISTENCY AMONG THE MODELS AND FROM RUN TO RUN
REMAINS GOOD ON THE EXIT TIMING OF THE SYSTEM WITH CONFIDENCE ADDED
TO THE PROGRESSION BY ANOTHER SURGE OF POLAR JET ENERGY MOVING
THROUGH WESTERN CANADA. THE MODEL TREND OF NOTE THIS CYCLE IS ONE
TOWARD A GREATER AMOUNT OF PHASING BETWEEN THE POLAR AND
SUBTROPICAL JET BY TUESDAY. THE 00Z RUN OF THE ECMWF IS THE MOST
AGGRESSIVE IN THIS DEVELOPMENT AND DEPICTS A STRONG SURFACE WAVE
REACHING THE OHIO VALLEY TUESDAY MORNING. SINCE THIS IS A NEW TREND
IN THE MODEL DATA, OUR FORECAST HOLDS THE LINE ON DRY CONDITIONS FOR
NOW BUT DOES BEEF UP THE CLOUDS TUESDAY INTO TUESDAY NIGHT

A WARMING TREND REMAINS ON TARGET FOR THE SECOND HALF OF THE WEEK AS
THE LONG WAVE TROUGH RETROGRADES TO A POSITION OVER THE PLAINS
STATES. SUPPORT FOR THIS SOLUTION REMAINS SOLID IN THE LATEST GLOBAL
MODEL DATA AS PART OF A LARGER SHIFT TOWARD A REX BLOCK DEVELOPING
OVER THE EASTERN PACIFIC. THE LARGE SCALE NATURE OF FEATURES
INVOLVED IN THE PATTERN EVOLUTION ADDS CONFIDENCE TO THE PROGRESSIVE
NATURE OF THE TUESDAY SYSTEM LEADING TO INCREASING SOUTHWEST FLOW IN
BETWEEN SYSTEMS WEDNESDAY INTO THURSDAY WITH THE NEXT FRONTAL
PASSAGE POSSIBLE BY FRIDAY.

MARINE...

LIGHT WINDS TODAY WILL GIVE WAY TO INCREASING NORTHEAST WINDS
TONIGHT INTO TOMORROW AS LOW PRESSURE SLOWLY DEEPENS AND SLIDES INTO
THE EASTERN OHIO VALLEY. THESE STRONGER WINDS AND LONG FETCH WILL
GENERATE WAVES TO AROUND 4 FEET...AND A SMALL CRAFT ADVISORY STILL
MAY BE NEEDED FOR SAGINAW BAY AND THE NEARSHORE WATERS FROM PORT
AUSTIN TO HARBOR BEACH ON SUNDAY. WAVES AND WINDS WILL DECREASE
EARLY NEXT WEEK AS HIGH PRESSURE BUILDS BACK INTO THE REGION.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

AVIATION.....JVC/SS
SHORT TERM...SF
LONG TERM....BT
MARINE.......SF

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Sep 29, 4:18 AM EDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
418 AM EDT SAT SEP 29 2012

MIZ047>049-053>055-060>063-068>070-075-076-082-083-300830-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
418 AM EDT SAT SEP 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-300830-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
418 AM EDT SAT SEP 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS OVER LAKE HURON TONIGHT BUT
SEVERE WEATHER IS NOT EXPECTED. THE STRONGEST STORMS WILL BE
CAPABLE OF A HEAVY DOWNPOUR WITH WIND GUSTS LESS THAN 30 KNOTS.
STORM MOTION WILL BE FROM NORTHEAST TO SOUTHWEST AT 20 KNOTS AS
LOW PRESSURE DEVELOPS FROM GEORGIAN BAY TO CENTRAL LAKE ERIE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED SUNDAY FOR SAGINAW BAY AND
THE NEARSHORE WATERS OF LAKE HURON DOWN TO HARBOR BEACH. MODERATE
NORTHEAST WIND WITH A LONG FETCH OVER THE OPEN WATERS OF LAKE
HURON WILL RAISE THE POTENTIAL FOR WAVES IN EXCESS OF 4 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

BT

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.